A simple robust estimator of correlations for Gaussian stationary random sequences

Jan Hurt; Wiltrud Kuhlisch

Kybernetika (1995)

  • Volume: 31, Issue: 5, page 481-488
  • ISSN: 0023-5954

How to cite

top

Hurt, Jan, and Kuhlisch, Wiltrud. "A simple robust estimator of correlations for Gaussian stationary random sequences." Kybernetika 31.5 (1995): 481-488. <http://eudml.org/doc/27938>.

@article{Hurt1995,
author = {Hurt, Jan, Kuhlisch, Wiltrud},
journal = {Kybernetika},
keywords = {robust estimation of correlations; Gaussian stationary sequence; asymptotic normality; pure replacement outlier model; consistent estimate; asymptotic distribution},
language = {eng},
number = {5},
pages = {481-488},
publisher = {Institute of Information Theory and Automation AS CR},
title = {A simple robust estimator of correlations for Gaussian stationary random sequences},
url = {http://eudml.org/doc/27938},
volume = {31},
year = {1995},
}

TY - JOUR
AU - Hurt, Jan
AU - Kuhlisch, Wiltrud
TI - A simple robust estimator of correlations for Gaussian stationary random sequences
JO - Kybernetika
PY - 1995
PB - Institute of Information Theory and Automation AS CR
VL - 31
IS - 5
SP - 481
EP - 488
LA - eng
KW - robust estimation of correlations; Gaussian stationary sequence; asymptotic normality; pure replacement outlier model; consistent estimate; asymptotic distribution
UR - http://eudml.org/doc/27938
ER -

References

top
  1. M. Fisz, Wahrscheinlichkeitsrechnung und Mathematische Statistik, Akademie-Verlag, Berlin 1970. (1970) MR0343325
  2. J. Hurt, On a simple estimate of correlations of stationary random sequences, Apl. Mat. 18 (1973), 176-187. (1973) Zbl0265.62032MR0317496
  3. B. Kedem, Binary Time Series, M. Dekker, New York 1980. (1980) Zbl0424.62062MR0559729
  4. R. D. Martin, V. J. Yohai, Robustness in time series and estimating ARMA models, In: Handbook of Statistics 5, Time Series in the Time Domain (E. J. Hannan, P. R. Krishnaih, and M. M. Rao, eds.), Elsevier, Amsterdam 1985, pp. 119-155. (1985) MR0831746
  5. R. D. Martin, V. J. Yohai, Influence functionals for time series, Ann. Statist. 14 (1986), 781-818. (1986) Zbl0608.62042MR0856793
  6. C. R. Rao, Linear Statistical Inference and Its Applications, Wiley, New York 1965. (1965) Zbl0137.36203MR0221616
  7. W. F. Stout, Almost Sure Convergence, Academic Press, New York 1974. (1974) Zbl0321.60022MR0455094
  8. N. M. Sujev, Investigation of spectral densities of mixing random processes, Dokl. Akad. Nauk 507 (1972), 773-776. In Russian. (1972) 

NotesEmbed ?

top

You must be logged in to post comments.